Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 6842521, 7 pages
http://dx.doi.org/10.1155/2016/6842521
Research Article

Global Character of a Six-Dimensional Nonlinear System of Difference Equations

Department of Mathematics, Faculty of Science and Arts, Bülent Ecevit University, 67100 Zonguldak, Turkey

Received 25 November 2015; Accepted 2 June 2016

Academic Editor: Zhan Zhou

Copyright © 2016 Mehmet Gümüş and Yüksel Soykan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of this paper is to study the dynamical behavior of positive solutions for a system of rational difference equations of the following form: , , , where the parameters and the initial values for are positive real numbers.